# SDR CALA2018020200424

- Difficulty date: January 30, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 78,003 hours, 19,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: BAC1493577
- Condition: Cracked
- Location: Bs 375
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZATION STRAP CRACKED IN THE FWD ACCESSORY BAY, BS 375, LBL 25.   REPAIRED THE STRAP IAW SRM 53-00-51, REPAIR 12.
